Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Low back pain in periods

at the end of my period which usually lasts 4 days i get very severe low back pain(almost as low as buttock) and left side pain resulting in my having to go to bed this is all After my period can you help i am being referred for a USS
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.
I have read your question completely.

It looks that you are having pain after your periods.

The after periods may be there due to changes in pelvic or inner abdomen region during & after periods.There is increased blood flow to womb & contraction of womb to expel inner products during menstruation.These changes may lead to stretching of the ligaments inside pelvis.
There are also associated changes in the ligaments ,like relaxation of ligaments which changes the bio mechanics at hip region.This may be the reason for your back pain & buttock pain.

At present you should do rest.

Take a good analgesic.The indometahcin will be particularly helpful for you.

Take good diet,plenty of water.

Preparation of primirose oil has also been shown to good in some cases.

Hope this all will help you.

With best wishes.

Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor